Stimulants--Articles
The following articles contain further information psychostimulants and their dangers.
Filter     Order     Display # 
Item Title
Children poisoning themselves with illegal psychiatric drugs
Psychostimulants in the treatment of children diagnosed with ADHD: Risks and Mechanisms of Action
ICSPP calls moratorium on psychiatric drugging of children
The hazards of treating ADHD with Ritalin
Fenfluramine damage to the brain and mind
School calls child services on parents who take child off of Ritalin
Breggin testifies before Congress re: Ritalin and ADHD
US attention deficit on legal drug risks
 
<< Start < Prev 1 Next > End >>
Results 1 - 8 of 8

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.